# SDR VNAA9703001

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 851003
- Condition: Failed
- Location: Lt Engine
- Part time: 2,800 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER LIFT OFF, THE LEFT ENGINE DEICE FAIL CAS MESSAGE CAME ON.  RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE EJECTOR FLOW CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
